Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An annulus diffeomorphism
with non-Denjoy minimal sets

Author: Mark Turpin
Journal: Proc. Amer. Math. Soc. 126 (1998), 1851-1856
MSC (1991): Primary 58F13
MathSciNet review: 1451833
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an annulus diffeomorphism with the property that a countably dense set of irrational rotation numbers are represented only by pseudocircles on which the diffeomorphism acts minimally but is not semi-conjugate to rigid rotation on the circle. This answers a question of Boyland about whether such behavior is possible only at the maximum or minimum of the rotation set.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F13

Retrieve articles in all journals with MSC (1991): 58F13

Additional Information

Mark Turpin
Affiliation: Department of Mathematics, University of Hartford, West Hartford, Connecticut 06117

Received by editor(s): June 25, 1996
Received by editor(s) in revised form: November 1, 1996
Communicated by: Mary Rees
Article copyright: © Copyright 1998 American Mathematical Society